DOI 10.1097/md.0000000000014473
Intracoronary administration of nicorandil-induced cardiac arrest during primary percutaneous coronary intervention: A case report.
Аннотация
RATIONALE: Primary percutaneous coronary intervention (PPCI) is the most effective therapy for patients with an acute ST-segment elevation myocardial infarction (STEMI). However, up to half of STEMI patients suffer from coronary microvascular dysfunction, presenting as the slow flow or no-reflow phenomenon.
PATIENTS CONCERNS: A 78-year-old man was admitted to the chest pain center with sudden chest pain and tightness for about an hour.
DIAGNOSES: Electrocardiography demonstrated ST-segment elevation in leads II, III, aVF, and third-degree atrioventricular block. Coronary angiography showed acute total occlusion in the distal right coronary artery (RCA).
INTERVENTIONS: PPCI was performed on the patient. After thrombus aspiration, a stent was placed in the distal RCA. As coronary angiography showed TIMI grade 2 flow in RCA, 6 mg nicorandil was intracoronary administrated in twice. Immediately, cardiac arrest occurred and cardiopulmonary resuscitation (CPR) was performed.
OUTCOMES: The patient survived and had a good outcome during follow-up for >6 months.
LESSONS: Up to now, there has been no case report of cardiac arrest caused by nicorandil. Although intracoronary nicorandil is one of the most commonly used methods to improve coronary flow, much more attention should be paid to side effects of nicorandil.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.